# SDR DALA2021030501287

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N892DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32000
- Aircraft time: 8,858 hours, 3,125 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1742840) DURING INSPECTION FOUND PUNCTURE ON LOWER SKIN OF SPOILER PANEL NO. 6 AT 46.5" FROM INBD EDGE AND 16.5" FROM TRAILING EDGE. LOWER SKIN OF SPOILER PANEL NO. 6 AT 46.5" FROM INBD EDGE AND 16.5" FROM TRAILING EDGE WAS REPAIRED PER B737-900ER S.R.M. 51-70-10-2R REPAIR GENERAL PAR. 20.B AND REFERENCE B737-900ER S.R.M. 57-70-01-2R.
